# SDR DHL2001803566

- Difficulty date: July 10, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Frayed
- Location: Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - FIRST OFFICER'S LT. BRAKE NR 85 RUN CABLE FRAYED. REMOVED AN REPLACED FRAYED RUN CABLE NR 85 AND PERFORMED ADJUSTMENT AN TEST OF WHEEL BRAKE SYSTEM IAW. MM 32-41-0 PAGE 201-205.
